# SDR GTIA020719

- Difficulty date: June 25, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D219
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet Screen
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - NR 1 ENGINE INLET SCREEN DELAMINATING INSIDE NOSE COWL.  AREA OF LINER DELAMINATED REMOVED.  ENTERED ON C/O PER FAA BULLETIN FSAW 00-05 REPLACE IN 90 DAYS.  REMOVED AND REPLACED LEFT ENGINE NOSE COWL PER MD80 MM 71-10-01.  (M)
